RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2004, Volume 10, Issue 3, Pages 181–197 (Mi fpm777)  

This article is cited in 7 scientific papers (total in 7 papers)

Problems in algebra inspired by universal algebraic geometry

B. I. Plotkin

Hebrew University of Jerusalem

Abstract: Let $\Theta$ be a variety of algebras. In every variety $\Theta$ and every algebra $H$ from $\Theta$ one can consider algebraic geometry in $\Theta$ over $H$. We also consider a special categorical invariant $K_\Theta(H)$ of this geometry. The classical algebraic geometry deals with the variety $\Theta=\mathrm{Com-}P$ of all associative and commutative algebras over the ground field of constants $P$. An algebra $H$ in this setting is an extension of the ground field $P$. Geometry in groups is related to the varieties $\mathrm{Grp}$ and $\mathrm{Grp-}G$, where $G$ is a group of constants. The case $\mathrm{Grp-}F$, where $F$ is a free group, is related to Tarski's problems devoted to logic of a free group. The described general insight on algebraic geometry in different varieties of algebras inspires some new problems in algebra and algebraic geometry. The problems of such kind determine, to a great extent, the content of universal algebraic geometry. For example, a general and natural problem is: When do algebras $H_1$ and $H_2$ have the same geometry? Or more specifically, what are the conditions on algebras from a given variety $\Theta$ that provide the coincidence of their algebraic geometries? We consider two variants of coincidence: 1) $K_\Theta(H_1)$ and $K_\Theta(H_2)$ are isomorphic; 2) these categories are equivalent. This problem is closely connected with the following general algebraic problem. Let $\Theta^0$ be the category of all algebras $W=W(X)$ free in $\Theta$, where $X$ is finite. Consider the groups of automorphisms $\operatorname{Aut}(\Theta^0)$ for different varieties $\Theta$ and also the groups of autoequivalences of $\Theta^0$. The problem is to describe these groups for different $\Theta$.

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 139:4, 6780–6791

Bibliographic databases:

UDC: 512.7

Citation: B. I. Plotkin, “Problems in algebra inspired by universal algebraic geometry”, Fundam. Prikl. Mat., 10:3 (2004), 181–197; J. Math. Sci., 139:4 (2006), 6780–6791

Citation in format AMSBIB
\Bibitem{Plo04}
\by B.~I.~Plotkin
\paper Problems in algebra inspired by universal algebraic geometry
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 3
\pages 181--197
\mathnet{http://mi.mathnet.ru/fpm777}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2123349}
\zmath{https://zbmath.org/?q=an:1072.08002}
\elib{http://elibrary.ru/item.asp?id=9068315}
\transl
\jour J. Math. Sci.
\yr 2006
\vol 139
\issue 4
\pages 6780--6791
\crossref{https://doi.org/10.1007/s10958-006-0390-5}
\elib{http://elibrary.ru/item.asp?id=14134984}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750522806}


Linking options:
  • http://mi.mathnet.ru/eng/fpm777
  • http://mi.mathnet.ru/eng/fpm/v10/i3/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Katsov, Y, “On geometrically equivalent S-ACTS”, International Journal of Algebra and Computation, 17:5–6 (2007), 1055  crossref  mathscinet  zmath  isi
    2. Plotkin, B, “Some results and problems related to universal algebraic geometry”, International Journal of Algebra and Computation, 17:5–6 (2007), 1133  crossref  mathscinet  zmath  isi
    3. A. G. Pinus, “Geometric scales for varieties of algebras and quasi-identities”, Siberian Adv. Math., 20:3 (2010), 217–222  mathnet  crossref  mathscinet
    4. A. G. Pinus, “On the Geometrically Complete Varieties of Algebras”, J. Math. Sci., 205:3 (2015), 440–444  mathnet  crossref
    5. E. Yu. Daniyarova, A. G. Myasnikov, V. N. Remeslennikov, “Algebraic geometry over algebraic structures. VI. Geometric equivalence”, Algebra and Logic, 56:4 (2017), 281–294  mathnet  crossref  crossref  isi
    6. E. Yu. Daniyarova, A. G. Myasnikov, V. N. Remeslennikov, “Universal geometrical equivalence of the algebraic structures of common signature”, Siberian Math. J., 58:5 (2017), 801–812  mathnet  crossref  crossref  isi  elib  elib
    7. Shahryari M. Shevlyakov A., “Direct Products, Varieties, and Compactness Conditions”, Groups Complex. Cryptol., 9:2 (2017), 159–166  crossref  mathscinet  zmath  isi  scopus
  • Фундаментальная и прикладная математика
    Number of views:
    This page:300
    Full text:94
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019